# SDR CA090413003

- Difficulty date: March 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,211 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) HYD FEED BACK ON HYD TEST PRIOR TO FLIGHT . CHECK ALL SYS AND FLUID. FOUND METAL INSIDE FILTER.  REPLACED HYDR PUMP WITH SERVICEABLE PUMP. HOLD PUMP AS BEEN INSPECTED AND GEAR FOUND TO BE WORN INSIDE THE PUMP.  CHIP DETECTOR AS NOT COLLECTED ANY METAL.
